# SDR AUS20021257

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 16996001119
- Condition: Cracked
- Location: Propeller Spinne
- Component: Propeller Spinne, Snsnch, M74DC
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER FORWARD BULKHEAD CRACKED IN SEVERAL PLACES. BULKHEAD APPEARS TO HAVE BEEN REPAIRED BY WELDING WITH THEQUALITY OF WELDS VERY POOR. CRACKS EMANATING FROM THE WELDS.AIRCRAFT HAD OPERATED FOR 20.7 HOURS SINCE THE LAST PERIODICINSPECTION. PERSONNEL/MAINTENANCE ERROR.
